Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 176389, 7 pages
http://dx.doi.org/10.1155/2013/176389
Research Article

The Algebraic Riccati Matrix Equation for Eigendecomposition of Canonical Forms

1Department of Structural Engineering, Shabestar Branch, Islamic Azad University, Shabestar, Iran
2Marand Faculty of Engineering, University of Tabriz, Tabriz, Iran

Received 10 December 2012; Accepted 7 February 2013

Academic Editor: Sebastian Anita

Copyright © 2013 M. Nouri and S. Talatahari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. J. Bathe and E. L. Wilson, Numerical Methods for Finite Element Analysis, Prentice Hall, Englewood Cliffs, NJ, USA, 1976.
  2. A. Kaveh, M. Nouri, and N. Taghizadieh, “Eigensolution for adjacency and laplacian matrices of large repetitive structural models,” Scientia Iranica A, vol. 16, no. 6, pp. 481–489, 2009. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. A. Kaveh, M. Nouri, and N. Taghizadieh, “An efficient solution method for the free vibration of large repetitive space structures,” Advances in Structural Engineering, vol. 14, no. 2, pp. 151–161, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. I. Y. Shen, “Vibration of rotationally periodic structures,” Journal of Sound and Vibration, vol. 172, no. 4, pp. 459–470, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. A. Jennings and J. J. McKeown, Matrix Computation, Wiley, New York, NY, USA, 1992.
  6. R. K. Livesley, Mathematical Methods for Engineers, Ellis Horwood Ltd., Chichester, UK, 1989.
  7. R. A. Horn and C. R. Johnson, Topics in Matrix Analysis, Corrected reprint of the 1991 original, Cambridge University Press, Cambridge, UK, 1994.
  8. A. Kaveh and M. A. Sayarinejad, “Eigensolutions for matrices of special structures,” Communications in Numerical Methods in Engineering, vol. 19, no. 2, pp. 125–136, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. A. Kaveh and M. A. Sayarinejad, “Eigensolutions for factorable matrices of special patterns,” Communications in Numerical Methods in Engineering, vol. 20, no. 2, pp. 133–146, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. A. Kaveh and B. Salimbahrami, “Eigensolution of symmetric frames using graph factorization,” Communications in Numerical Methods in Engineering, vol. 20, no. 12, pp. 889–910, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. D. L. Thomas, “Dynamics of rotationally periodic structures,” International Journal for Numerical Methods in Engineering, vol. 14, no. 1, pp. 81–102, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. F. W. Williams, “An algorithm for exact eigenvalue calculations for rotationally periodic structures,” International Journal for Numerical Methods in Engineering, vol. 23, no. 4, pp. 609–622, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. F. W. Williams, “Exact eigenvalue calculations for rotationally periodic sub-structures,” International Journal for Numerical Methods in Engineering, vol. 23, no. 4, pp. 695–706, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. A. O. Aghayere, Structural systems with polar symmetry: solution by Quasi-circulant matrices [M.S. thesis], Massachusetts Institute of Technology, Cambridge, Mass, USA, 1983.
  15. A. Kaveh and H. Rahami, “Block diagonalization of adjacency and Laplacian matrices for graph product; applications in structural mechanics,” International Journal for Numerical Methods in Engineering, vol. 68, no. 1, pp. 33–63, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. A. Kaveh and H. Rahami, “Topology and graph products; eigenproblems in optimal structural analysis,” Communications in Numerical Methods in Engineering, vol. 24, no. 11, pp. 929–945, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. A. Kaveh and H. Rahami, “Tri-diagonal and penta-diagonal block matrices for efficient eigensolutions of problems in structural mechanics,” Acta Mechanica, vol. 192, no. 1–4, pp. 77–87, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. A. Kaveh and F. Nemati, “Eigensolution of rotationally repetitive space structures using a canonical form,” Communications in Numerical Methods in Engineering, vol. 26, no. 12, pp. 1781–1796, 2010. View at Publisher · View at Google Scholar
  19. R. D. Kangwai, S. D. Guest, and S. Pellegrino, “Introduction to the analysis of symmetric structures,” Computers and Structures, vol. 71, no. 6, pp. 671–688, 1999. View at Publisher · View at Google Scholar · View at Scopus
  20. J. E. Potter, “Matrix quadratic solutions,” SIAM Journal on Applied Mathematics, vol. 14, no. 3, pp. 496–501, 1966. View at Publisher · View at Google Scholar
  21. K. M. Zhou, J. Doyle, and K. Glover, Robust and Optimal Control, Prentice-Hall, New Jersey, NJ, USA, 1996.
  22. D. A. Bini, B. Iannazzo, B. Meini, and F. Poloni, “Nonsymmetric algebraic Riccati equations associated with an M-matrix: recent advances and algorithms,” in Dagstuhl Seminar Proceedings, vol. 07461 of Numerical Methods for Structured Markov Chains, 2007.
  23. Z. Lin, “Global control of linear systems with saturating actuators,” Automatica, vol. 34, no. 7, pp. 897–905, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. C.-H. Guo, “Nonsymmetric algebraic Riccati equations and Wiener-Hopf factorization for M-matrices,” SIAM Journal on Matrix Analysis and Applications, vol. 23, no. 1, pp. 225–242, 2002. View at Publisher · View at Google Scholar · View at Scopus
  25. M. L. Ni, “A note on the maximum solutions of riccati equations,” Automatica, vol. 27, no. 6, pp. 1059–1060, 1991. View at Publisher · View at Google Scholar · View at Scopus
  26. N. Mao-Lin, Design of robust control systems: theory and applications Ph.D. thesis], Chinese Academy of Space Technology, Beijing, China, 1992.
  27. C.-H. Guo and A. J. Laub, “On the iterative solution of a class of nonsymmetric algebraic Riccati equations,” SIAM Journal on Matrix Analysis and Applications, vol. 22, no. 2, pp. 376–391, 2001. View at Publisher · View at Google Scholar · View at Scopus
  28. P. Lancaster and L. Rodman., Algebraic Riccati Equations. Oxford Science Publications, The Clarendon Press Oxford University Press, New York, NY, USA, 1995.
  29. A. Kaveh and M. A. Sayarinejad, “Eigensolutions for matrices of special structures,” Communications in Numerical Methods in Engineering, vol. 19, no. 2, pp. 125–136, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  30. A. Kaveh and M. A. Sayarinejad, “Augmented canonical forms and factorization of graphs,” International Journal for Numerical Methods in Engineering, vol. 65, no. 10, pp. 1545–1569, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  31. A. Kaveh and M. A. Sayarinejad, “Eigenvalues of factorable matrices with form IV symmetry,” Communications in Numerical Methods in Engineering, vol. 21, no. 6, pp. 269–287, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  32. A. Kaveh and M. A. Sayarinejad, “Graph symmetry and dynamic systems,” Computers and Structures, vol. 82, no. 23–26, pp. 2229–2240, 2004. View at Publisher · View at Google Scholar · View at Scopus
  33. A. Kaveh and M. A. Sayarinejad, “Additivity properties of graphs with Form II symmetry,” Communications in Numerical Methods in Engineering, vol. 22, no. 3, pp. 181–195, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  34. A. Kaveh and M. A. Sayarinejad, “Eigensolution of specially structured matrices with hyper-symmetry,” International Journal for Numerical Methods in Engineering, vol. 67, no. 7, pp. 1012–1043, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus